Bulletin of the American Mathematical Society

Cohomology of maximal ideal spaces

Andrew Browder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 67, Number 5 (1961), 515-516.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183524331

Mathematical Reviews number (MathSciNet)
MR0130580

Zentralblatt MATH identifier
0107.09501

Citation

Browder, Andrew. Cohomology of maximal ideal spaces. Bull. Amer. Math. Soc. 67 (1961), no. 5, 515--516. http://projecteuclid.org/euclid.bams/1183524331.


Export citation

References

  • 1. R. Arens and A. P. Calderón, Analytic functions of several Banach algebra elements, Ann. of Math. vol. 62 (1955) pp. 204-216.
  • 2. Séminaires de H. Cartan, 1951-1952.
  • 3. J.-P. Serre, Une propriété topologique des domaines de Runge, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 133-134.